Virginia, 2007Damaging Winds in Virginia, August 19, 2007
August 19, 2007 · NWS AKQ · 14 events in 10 counties and zones
Scattered severe thunderstorms produced wind damage across portions of central and southeast Virginia.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $18,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered severe thunderstorms produced wind damage across portions of central and southeast Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Aug 19, 3:01 PM EST, 3 hours 54 minutes earlier.
Area forecast discussion, Aug 19, 3:01 PM EST, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
401 PM EDT SUN AUG 19 2007
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH THROUGH MUCH OF THE AREA THIS
EVENING...BEFORE STALLING OVER THE NORTHERN MID ATLANTIC REGION
MONDAY AND TUESDAY. THIS WILL PROVIDE ANOTHER CHANCE FOR SCATTERED
SHOWERS AND THUNDERSTORMS. THE FRONT WILL DISSIPATE
WEDNESDAY...WITH HIGH PRESSURE TAKING CONTROL LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATEST SATL SHOWING THAT ZONE OF ISENTROPIC LIFT/LOW CLOUD BANK
HAS LIFTED TO NRN PORTIONS OF THE CWA...WITH WARM FRONT NOW
ALIGNED ALONG THE I-64 CORRIDOR. HIGHEST CHC FOR PRECIP WILL BE
NRN ZONES (CHC RANGE/LKLY IN MD FOR EVENG)...WITH SCHC TSTMS
POSSIBLE ALONG/SOUTH OF THE FRONT. MAY EVEN SEE SOME HAIL/GUSTY
WINDS W/ SOME OF THE TSTMS BUT MID LVL LAPSE RATES ARE ONLY
MARGINAL SO WDSPRD SVR APPEARS UNLIKELY. ISENTRPIC LIFT LLOKS TO
DRIFT FARTHER NORTH OVERNGT/MON MRNG SO HAVE POPS DROPPING OFF
SOMEWHAT AFTER MIDNGT AND ERLY MON MRNG. LOWS TONIGHT MAINLY IN
UPPER 60S/LWR 70S. FOG MAY BE POSSIBLE ACRS ERN SHORE AFTER MIDNGT
BUT WILL KEEP OUT OF ZFP AT THIS PT UNTIL EXACTLY HOW FAR NORTH
THE FRONT PROGRESSES.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
DETERMINING FRONTAL POSITION HAS PROVED TO BE THE BIGGEST FORECAST
CHALLENGE THROUGH TUESDAY NIGHT. HAVE LEANED TWDS THE GFS SOLN AS
IT HAS MORE SUPPORT FROM UKMET/ECMWF. THIS WILL ALLOW FOR A WARM
DAY FOR BULK OF THE CWA IN WARM SECTOR MONDAY...HIGHS INTO MID
90S SOUTH....UPPER 80S TO LWR 90S CNTRL. MEANWHILE THE ERN SHORE/FAR
NORTHERN ZONES CLOSER TO THE BNDRY WILL HAVE MORE CLOUDINESS AND
AS A RESULT STRUGGLE TO GET INTO THE 80S. WAVE OF MID LVL ENERGY
WILL TRACK ESE THROUGH PA/NJ MON AFTN...FORCING THE BNDRY TO
BUCKLE...AND PUSH BACK SOUTHWARD AS A BACKDOOR FRONT. JUST HOW FAR
THIS GETS WILL BE CRUCIAL TO THE FCST. HAVE SIDED WITH COOLER MAV
GDNC FOR HIGHS TUE...ELY FLOW OVERSPREADING NRN 3/4 OF THE CWA.
THIS WILL MAKE FOR A CONTINUED LARGE TEMP GRADIENT FROM SW TO NE.
HIGHER POPS AGAIN RESIDE ACRS NRN ZONES...BUT ALL AREAS HAVE A CHC
FOR SHWRS/TSTMS (MORE STABLE NE SO HAVE REMOVED TSTMS UP THAT WAY).
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
LATEST RUNS OF GFS/ECMWF CONTINUE TO SHOW THE PERSISTENT MID
LEVEL RIDGE ACRS GULF COAST STATES...GRADUALLY BUILDING BACK TWDS
MID ATLC. MEANWHILE SFC HIGH PRESSURE OFF THE NJ TO NEW ENGLAND
COAST WILL RETREAT FARTHER NE. HAVE TRENDED FCST TO BECOME DRIER
AND WARMER WITH EACH DAY...CHC POPS WED...THEN ONLY SCHC MAINLY DURING
AFTN/EVENG THU INTO SUNDAY WITH TEMPERATURES WARMING BACK INTO 90S
FOR ALMOST ALL OF THE CWA FRI THROUGH SUNDAY.
TUE AND WED...MID ATLC REMAINS IN BETWEEN SFC HIGH PRESSURE ACRS NEW
ENGLAND...AND WEAK HIGH PRESSURE ACRS SC/GA. GFS/ECMWF MEAN
POSITION OF SFC TROUGH/STATIONARY FRONT IS ACRS NRN PORTION OF THE
CWA BOTH DAYS. HAVE CHC POPS NORTH...SCHC SOUTH BOTH DAYS. TEMPS
AGAIN MUCH COOLER ACRS NE ZONES.
FRONT LOOKS TO LIFT FARTHER NORTH LATE WED...AND FOR PERIOD THU THROUGH
SAT HAVE GONE WITH JUST 20% DIURNAL TSTMS (OR LESS) AND HIGHER
TEMPS MAINLY BACK INTO THE 90S CWA WIDE.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SC CLOUD DECK AND ASSCTD -RA MOVG SE FROM DC AREA THIS AM...ALTHOUGH
ECHOES HAVE BEEN WEAKENING. DESPITE THIS...DECIDED TO ADD A 2 HR
TEMPO PRD FOR -RA THIS AM AT SBY. GAVE RIC MORE CLOUDS NXT FEW HRS
AS WELL. MODELS CONT THE WETTER TREND AT SBY TONITE...SO TRENDED
THE SBY TAF MORE PESSIMISTIC WRT CLOUD COVER/VSBY IN -RA AT SBY
(MVFR RANGE). RIC MAY SEE BKN SC DECK...BUT LTL IN WAY OF PCPN.
&&
.MARINE...
WNDS SLOWLY INCRG PAST HR OR SO. WILL HAVE TO BE WATCHED FOR PSBL
SCA ACROSS CURRITUCK SND THIS AFTRN. OTW...VRY CHALLENGING FCST
THIS AM AS INCRG WNDS AND SEAS WILL RESULT IN SCA CONDITIONS AS
VARIOUS TIMES ACROSS MARINE AREA FOR THE NXT SVRL DAYS. ALL MODELS
NOW INCRS S-SE FLOW (BTWN 15-20 KTS) OVR CHES BAY THIS AFTRN.
SO..IN COORD WITH LWX...HAVE HOISTED SCAS FOR CHES BAY THRU ERLY
EVE. GRDNT SLOWER TO INCRS ACROSS CURRITUCK SND... SO HELD BACK ON
SCA THERE UNTIL AFTR MIDNITE...BUT CONT IT THRU MOST OF MON.
BUFKIT SHOWNG GUST PTNTL UP TO 25 KTS ACROSS NRN CSTL WTRS AFTR
MIDNITE TONITE AS WELL AS INCRG SEAS TO 5 FT. SO...IN COORD WITH
PHL...HAVE HOISTED SCA FOR MD CSTL WTRS LATE TONITE THRU MON.
ENDED FLAGS MON AFTRN AS FIRST EVENT ENDS. NXT EVENT WILL BE NRLY
SURGE BEHIND FRNT LATE MON AFTRN. WILL NOT HEADLINE FOR THIS EVENT
ATTM (AS IT WILL PRBLY LEAD TO SOME CONFUSION AS TO JUST WHEN
SCAS END AND BEGIN). WILL LET LATER SHIFTS DECIDE THIS. SUFFICE
IT TO SAY THAT ANTHR 4-6 HR NRLY SURGE XPCTD DOWN CHES BAY LATER
MON...BUT CONFIDENCE RTHR LOW ATTM AS TO THE EXACT HRS THIS
OCCURS.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 6 PM EDT MONDAY FOR ANZ650.
SMALL CRAFT ADVISORY UNTIL 12 PM EDT MONDAY FOR ANZ632.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 PM EDT
MONDAY FOR ANZ633.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR ANZ630-631.
&&
SYNOPSIS...BROWN
NEAR TERM...BROWN
SHORT TERM...BROWN
LONG TERM...BROWN
AVIATION...KCS
MARINE...25Hazardous weather outlook, Aug 19, 4:40 AM EST, 14 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
540 AM EDT SUN AUG 19 2007
MDZ021>024-NCZ012>017-030>032-VAZ048-049-060>094-096-097-200945-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-NORTHAMPTON NC-
HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-
PERQUIMANS-FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-
HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-
RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-
CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-
SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT-
NEWPORT NEWS/HAMPTON-SUFFOLK-CHESAPEAKE-
540 AM EDT SUN AUG 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF
SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ025-NCZ102-VAZ095-098>100-200945-
MARYLAND BEACHES-OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
540 AM EDT SUN AUG 19 2007
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH
HAMPTON ROADS VIRGINIA AND THE EASTERN SHORE OF VIRGINIA.
.DAY ONE...TODAY AND TONIGHT...
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
MODERATE RIP CURRENT RISK
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ630>633-650-652-654-656-658-200945-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
540 AM EDT SUN AUG 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.
.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
44
In the hours before
Special weather statement, Aug 19, 5:27 PM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
627 PM EDT SUN AUG 19 2007
VAZ048-049-061>063-069-071-192330-
CUMBERLAND VA-FLUVANNA VA-GOOCHLAND VA-HANOVER VA-HENRICO VA-LOUISA
VA-POWHATAN VA-
627 PM EDT SUN AUG 19 2007
...THUNDERSTORM MOVING THROUGH THE VIRGINIA PIEDMONT...
AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM ABOUT 10 MILES NORTH OF DILLWYN...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR FORK UNION AT 635 PM
EDT...DUNCAN AT 640 PM EDT...ELK HILL AT 645 PM EDT...GEORGES TAVERN
AT 650 PM EDT...IRWIN AT 655 PM EDT.
WIND GUSTS TO 40 MPH...BRIEF HEAVY DOWNPOURS...AND CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM.
CULLEN
Special weather statement, Aug 19, 6:23 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
723 PM EDT SUN AUG 19 2007
VAZ049-062>064-072-200000-
CAROLINE VA-GOOCHLAND VA-HANOVER VA-KING WILLIAM VA-LOUISA VA-
723 PM EDT SUN AUG 19 2007
...STRONG THUNDERSTORM MOVING THROUGH THE VIRGINIA PIEDMONT...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HADENSVILLE...MOVING EAST AT 35 MPH. THE
STRONG THUNDERSTORM WILL BE NEAR LOCUST CREEK AT 730 PM EDT...
MABELTON AT 735 PM EDT...MONTPELIER AT 740 PM EDT...BEAVERDAM AT 745
PM EDT...COATESVILLE AT 750 PM EDT...NOEL AT 755 PM EDT.
WIND GUSTS TO 45 MPH...BRIEF HEAVY DOWNPOURS...AND CLOUD TO GROUND
LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM.
CULLEN
Special weather statement, Aug 19, 6:34 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
734 PM EDT SUN AUG 19 2007
VAZ063-071>073-078-083>085-200015-
GLOUCESTER VA-HANOVER VA-HENRICO VA-KING AND QUEEN VA-KING WILLIAM
VA-LANCASTER VA-MIDDLESEX VA-NEW KENT VA-
734 PM EDT SUN AUG 19 2007
...STRONG THUNDERSTORM MOVING THROUGH EASTERN VIRGINIA...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF TALLEYSVILLE...OR ABOUT 6
MILES NORTHEAST OF HIGHLAND SPRINGS...MOVING EAST AT 30 MPH. THE
STRONG THUNDERSTORM WILL BE NEAR TUNSTALL AT 740 PM EDT...PALLS AT
745 PM EDT...LANESVILLE AT 755 PM EDT...KING AND QUEEN COURTHOUSE AT
800 PM EDT...ROMANCOKE AT 805 PM EDT...LITTLE PLYMOUTH AT 810 PM EDT.
WIND GUSTS TO 45 MPH...SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND
CLOUD TO GROUND LIGHTNING ARE EXPECTED IN THE PATH OF THIS STORM.
CULLEN
Thunderstorm Wind, Hanover
- When
- August 19, 6:55 PM EST
- Where
- Hanover County, 2.74 mi E of Mechanicsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.600, -77.320
Trees were downed and a house was on fire by lightning strike in the Cold Harbor and Walnut Grove areas.
Thunderstorm Wind, Powhatan
- When
- August 19, 7:35 PM EST
- Where
- Powhatan County, Tobaccoville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 37.480, -78.100
Numerous trees were reported down along Clementown Road in southwest Powhatan county.
Thunderstorm Wind, Charles City (C)
- When
- August 19, 7:40 PM EST
- Where
- Charles City (C) County, Barnetts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 37.370, -77.150
Large branches were downed across portions of county.
Thunderstorm Wind, Amelia
- When
- August 19, 7:45 PM EST
- Where
- Amelia County, 0.69 mi N of Amelia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.340, -77.980
Several trees were downed on Lodore Road.
Thunderstorm Wind, Chesterfield
- When
- August 19, 8:15 PM EST
- Where
- Chesterfield County, 2.15 mi NNW of Matoaca
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 37.259, -77.495
Numerous trees were reported down across the county.
Thunderstorm Wind, Chesterfield
- When
- August 19, 8:15 PM EST
- Where
- Chesterfield County, 0.88 mi NE of Chesterfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.379, -77.509
Trees were downed by wind gusts estimated at 58 mph.
Thunderstorm Wind, Colonial Heights (C)
- When
- August 19, 8:45 PM EST
- Where
- Colonial Heights (C) County, 1.3 mi ENE of Colonial Hgts
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 37.257, -77.398
Trees and power lines were reported down on Orchard Avenue.
Thunderstorm Wind, Prince George
- When
- August 19, 8:55 PM EST
- Where
- Prince George County, 1.79 mi WNW of Disputanta
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 37.140, -77.260
Several trees were downed on Route 156 between Highway 460 and Quaker Road.
Thunderstorm Wind, Surry
- When
- August 19, 9:10 PM EST
- Where
- Surry County, Savedge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 37.130, -77.020
Several large trees were downed by wind gusts estimated at 58 mph.
Thunderstorm Wind, Hampton (C)
- When
- August 19, 10:05 PM EST
- Where
- Hampton (C) County, 3.83 mi NNE of Ft Monroe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 37.051, -76.293
Numerous powerlines and trees were downed in southern section of Hampton.
Thunderstorm Wind, Hampton (C)
- When
- August 19, 10:10 PM EST
- Where
- Hampton (C) County, 4.98 mi NNE of Ft Monroe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 37.066, -76.285
Tree was downed onto a residence.
Thunderstorm Wind, Henrico
- When
- August 19, 10:15 PM EST
- Where
- Henrico County, 0.88 mi NW of Quioccasin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 37.609, -77.591
Trees and power lines were downed along Broad street in west end section of Henrico county.
Thunderstorm Wind, Hanover
- When
- August 19, 10:40 PM EST
- Where
- Hanover County, 2.15 mi NNE of Mechanicsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 37.629, -77.355
Trees were downed at numerous locations on US-360, Mechanicsville Turnpike.
Thunderstorm Wind, Henrico
- When
- August 19, 10:40 PM EST
- Where
- Henrico County, 1.49 mi SSW of Dumbarton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 37.600, -77.510
Trees were downed in Skipwith Road area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Iowa, August 19, 20071 death · $1.0 million · 7 events
- Flash Flooding and Damaging Wind in Iowa, August 19 to 20, 2007$925,000 · 70 kt wind · 26 events
- Flash Flooding and Damaging Wind in Oklahoma, August 19, 2007$685,000 · 70 kt wind · 8 events
- Hail and Damaging Winds in Indiana, August 19, 2007$136,000 · 1.75 in hail · 20 events
- Flash Flooding in Iowa, August 19, 2007$290,000 · 2 events
- Flash Flooding and Flood in Illinois, August 19, 2007$55,000 · 6 events
- Damaging Winds in Montana, August 19, 200754 kt wind · 10 events
- Lightning Strike in Colorado, August 19, 20071 injured · 1 event
- Marine Thunderstorm Winds in Gulf of Mexico, August 19, 200751 kt wind · 4 events
- Hail in Illinois, August 19, 20071 in hail · 4 events
- Hail in Indiana, August 19, 2007$3,000 · 0.88 in hail · 2 events
- Marine Thunderstorm Wind in Gulf of Mexico, August 19, 20071 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 57373, 57375, 57395, 57376, 57378, 57380, 57382, 57383, 57384, 57385, 57386, 57388, 57389, 57391.